imagem top

2018

ANUÁRIO DO HOSPITAL DONA ESTEFÂNIA
REPOSITÓRIO MÉDICO CIENTÍFICO

logo chlclogo HDElogo anuario

TEENAGER WITH HIGH-TITRE INHIBITORS UNDER ITI – NEXT STEP?

Sara Batalha

Pediatric Hematology Unit, Department of Pediatrics, Hospital de Dona Estefânia, Centro Hospitalar de Lisboa Central, EPE, Lisboa

- Comunicação oral no Curso CATIM – Centre for Advanced Training in Inhibitor management - Novembro 2017 

Resumo:
A 16 year-old male from Pakistan, living in Portugal since July 2012 (12yo.) Personal history of prolonged bleeding after circumcision – age 1yo, excessive bleeding following injuries, transient inflammatory signs of the right knee since the age of 7 – related to minor trauma and exercise and no prior diagnosis of coagulopathy – Haemophilia. The patient developed high-titre inhibitor (risk factors: > 5 consecutive days at first FVIII exposure; high risk mutation?) with peak of 183 BU (after 4 months) and titre < 10 UB/mL before Immune Tolerance Induction (ITI). Started ITI in March 2015 and under the treatment there was a reduction of the titre until November 2015 – but until March 2016 – titre remained high, without a decline. On April 2016 he was started on a rFVIII– high-dose (200U/kg/d) regimen – with a downward trend of the titre until December 2016 – titre remains high, without a decline. On December 2016 he was changed to a pvWF/FVIII concentrate (100UI/kg/d) as ITI. Downward trend of the inhibitors titre (BU/mL). What to do next? Keep ITI with pvWF/FVIII? Which regimen? (dose, frequency) and for how long?; Use other drugs? (eg. Adjuvant immunomodulatory agents, others?); other sugestions?

Palavras Chave: Haemophilia; inhibitors; Immune Tolerance Induction (ITI).